# SDR SWAA2022032873688

- Difficulty date: February 16, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED IN RIGHT WHEEL WELL JUST FWD OF B SYSTEM RETURN FILTER LOCATED BTW RBL 31.83 AND RBL 45.64 2022-98355 / [01] TOOL USED: CALIPER PN:500-464 SN:15331926 DUE DATE:28/SEP/22.;[02] TOOL USED: HOT BONDER PN:HCS9200B SN:18175478 DUE DATE:05/AUG/22.;[03] TOOL USED : SCALE: P/N: CL5000; S/N: AE-37099; DUE DATE: 16-AUG-22.;[04] TOOL USED: SCALE: P/N: CL5000; S/N: AE-39089; DUE DATE: 16/NOV/22;[05] REPAIRED VAPOR BARRIER IN RIGHT WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW.;[06] REPAIRED VAPOR BARRIER IN RIGHT WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELLOW. RII COMPLETED
